# SDR COMA9860372

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 555405
- Condition: Failed
- Location: Nlg
- Part time: 4 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DOES NOT RETRACT.  REPLACED THE NLG SELECTOR VALVE.
